MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 36MM PINN AB IN TR 54; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 36MM PINN AB IN TR 54; HIP INSTRUMENT/TRIAL
Catalog Number 221887354
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sterile services identified that the instrument was damaged.There is no information about how it happened.The set has been quarantined.
 
Additional Manufacturer Narrative
It was reported that the sterile services identified that the instrument was damaged.There is no information about how it happened.The set has been quarantined.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
36MM PINN AB IN TR 54
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7007583
Report Number1818910-2017-28238
Device Sequence Number1750060
Product Code LXH
UDI-Device Identifier10603295101925
UDI-Public10603295101925
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221887354
Device Lot NumberBF1204L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2017
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer01/05/2018
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1